Show simple item record

Author Alrefaei, Mahmoud H.en_US
Author Abdul-Rahmanb, Houssam M.en_US
Available date 2009-12-28T09:04:59Zen_US
Publication Date 2007-09-13en_US
Publication Name Mathematics and Computers in Simulation
Citation Alrefaei, M. H., & Abdul-Rahman, H. M. (2008). An adaptive Monte Carlo integration algorithm with general division approach. Mathematics and Computers in Simulation, 79(1), 49–59en_US
Abstract We propose an adaptive Monte Carlo algorithm for estimating multidimensional integrals over a hyper-rectangular region. The algorithm uses iteratively the idea of separating the domain of integration into 2ssubregions. The proposed algorithm can be applied directly to estimate the integral using an efficient way of storage. We test the algorithm for estimating the value of a 30-dimensional integral using a two-division approach. The numerical results show that the proposed algorithm gives better results than using one-division approach.en_US
Language enen_US
Publisher Elsevieren_US
Subject Adaptive Monte Carlo algorithmsen_US
Subject Monte Carlo integrationen_US
Subject Stratified samplingen_US
Title An adaptive Monte Carlo integration algorithm with general division approachen_US
Type Articleen_US

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record